# SDR UPS204604

- Difficulty date: September 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corrosion
- Location: Tie Rib
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND CORROSION ON AFT VERTICAL BOLT HOLE FLANGE LOWER SURFACE ON TENSION TIE RIB.  REMOVED CORROSION AND INSTALLED DNW BUSHINGS PER 51-10-6.
